Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/21151

Title: Confluences of the Painlevé equations, Cherednik algebras and q-Askey scheme
Authors: Mazzocco, Marta
Keywords: Cherednik algebra
Painleve equations
Issue Date: 2016
Publisher: © IOP Publishing Ltd & London Mathematical Society
Citation: MAZZOCCO, M., 2016. Confluences of the Painlevé equations, Cherednik algebras and q-Askey scheme. Nonlinearity, 29 (9), pp. 2565-2608.
Abstract: In this paper we produce seven new algebras as confluences of the Cherednik algebra of type Č1C1 and we characterise their spherical–subalgebras. The limit of the spherical sub-algebra of the Cherednik algebra of type Č1C1 is the monodromy manifold of the Painlevé VI equation [35]. Here we prove that by considering the limits of the spherical sub-algebras of our new confluent algebras, one obtains the monodromy manifolds of all other Painlevé differential equations. Moreover, we introduce confluent versions of the Zhedanov algebra and prove that each of them (quotiented by their Casimir) is isomorphic to the corresponding spherical sub-algebra of our new confluent Cherednik algebras. We show that in the basic representation our confluent Zhedanov algebras act as symmetries of certain elements of the q-Askey scheme, thus setting a stepping stone towards the solution of the open problem of finding the corresponding quantum algebra for each element of the q-Askey scheme. These results establish a new link between the theory of the Painlevé equations and the theory of the q-Askey scheme making a step towards the construction of a representation theoretic approach for the Painlevé theory.
Description: This paper is embargoed until July 2017.
Version: Accepted for publication
DOI: 10.1088/0951-7715/29/9/2565
URI: https://dspace.lboro.ac.uk/2134/21151
Publisher Link: http://dx.doi.org/10.1088/0951-7715/29/9/2565
ISSN: 0951-7715
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
P-eqs-q-Askey-5.pdfAccepted version340.81 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.